MAUDE Adverse Event Report: LIFE SPINE PROLIFT; INSTALLER

LIFE SPINE PROLIFT; INSTALLER
Model Number L151-690
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the reported event and the returned devices, it is hypothesized that during use, as excessive force applied to the installers at an angle during use, resulting in torsional or off-axis asymmetric load (ie rocking or toggling) being applied to the distal end of the clamp and outer sleeve components.
 
Event or Problem Description
Prolift inserted x2 teeth broke during insertion of cage.No component left in patient.

Brand Name
PROLIFT
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key21566860
Report Number3004499989-2025-00001
Device Sequence Number17236617
Product Code MAX
UDI-Device Identifier00190837138974
UDI-Public(01)00190837138974(10)CNW23031
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL151-690
Device Lot NumberCNW23031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown